Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Feel increased eruption of painful hemorrhoids post hemorrhoidectomy. Diagnosed to be tags. Is this true?

Hello Dr im very concerned, i had a Hemorroidectomy on January 9th this year, i had 3 external Hemorroids removed, lots of internal Hemorroids left but the surgeon did say he had injected the internal ones. but i noticed 3 days after surgery it felt like i had still got the Hemorroids plus a few more. I went for my five week post opp today to be told they are not piles, that they are infact `tags . they feel just like hemorroids they are very painful. I am really confused, can this be true? Sharon
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
The patient having piles, many a times there are pile like structure out side the anal sphincter, called tags or Sentinel pile which are really not piles.
as you got pain over there, there might be some infection causing this problem.
If surgeon think he might give an antibiotic medicine for infection.
Avoid constipation.
Take mild laxative at night.
Apply some antibiotic cream locally.
Ok anmd bye.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor